# SDR SWAA110211

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 44,432 hours, 35,640 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND BULKHEAD CRACKED AT BS 178, RBL 17.0.  REPAIRED BULKHEAD PER SRM.
